Headaches, dizziness, and fainting are some of the possible effects of an overdose with Jalyn (dutasteride/tamsulosin). However, the specific effects will vary, based on how much was taken and whether it was taken with any other medications. Treatment will likely include administering certain medications, "pumping the stomach," or providing supportive care.
Interested in a Discount on Jalyn?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
Jalyn™ (dutasteride/tamsulosin) is a combination prescription medication used in the treatment of an enlarged prostate. It contains two medicines -- dutasteride (Avodart®) and tamsulosin (Flomax®). As with most medicines, it is possible to take too much Jalyn.
The specific effects of a Jalyn overdose can vary depending on a number of factors, including the Jalyn dosage and whether it was taken with any other medications or substances.
Seek immediate medical attention if you or someone else may have intentionally or accidentally overdosed on Jalyn.
While it is not known exactly what happens when a person overdoses on Jalyn, certain side effects are expected based on overdose information for the individual components of Jalyn.
The expected effects of a Jalyn overdose can include but are not limited to:
If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication that is absorbed into the bloodstream.
Treatment will also involve supportive care, which consists of treating symptoms that occur as a result of the overdose. For instance, supportive treatment options for a Jalyn overdose may include fluids through an intravenous line (IV) or medicines to increase blood pressure. Kidney dialysis is not expected to help with this type of overdose.
It is important that you seek medical attention immediately if you believe that you may have taken a Jalyn overdose.